Miyachi's theorem for the Dunkl transform

F. Chouchenea, R. Daherb, T. Kawazoec, H. Mejjaolid

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


The Dunkl transform satisfies some uncertainty principles similar to the Euclidean Fourier transform. A generalization of Miyachi's theorem is obtained for the Dunkl transform.

Original languageEnglish
Pages (from-to)167-173
Number of pages7
JournalIntegral Transforms and Special Functions
Issue number3
Publication statusPublished - 2011 Jan 16
Externally publishedYes


  • Dunkl transform
  • Miyachi's theorem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Miyachi's theorem for the Dunkl transform'. Together they form a unique fingerprint.

Cite this